# SDR AALA202212213104

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 91,486 hours, 11,399 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT AIR INTERRUPTED BACK TO EZE DUE TO WEATHER RADAR BEING INOPERATIVE. EMERGENCY WAS DECLARED AND WAS OVERWEIGHT FOR LANDING. FOUND MAINTENANCE MESSAGES 31-89115 , 31-89113 , 31-89126 AND 31-89124 , PERFORMED FIM TASK 31-61-00-810-842 AND 31-61-00-810-839. THE MESSAGE IS GONE. IS OK TO CONTINUE.
